Alert archive / Ohio / Small Craft Advisories in 2009
Small Craft Advisory 166, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Nov 26, 2009, 3:30 PM EST. It was in force for 46 hr.
The area
The counties it named.
The facts
- Issued
- Nov 26, 2009, 3:30 PM EST (20:30 UTC)
- Expired
- Nov 28, 2009, 1:47 PM EST
- In force
- 46 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted, in the capitals the NWS used until 2016.
377 WHUS71 KCLE 262030 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 330 PM EST THU NOV 26 2009 LEZ142>149-270430- /O.NEW.KCLE.SC.Y.0166.091126T2030Z-091128T2100Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 330 PM EST THU NOV 26 2009 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST SATURDAY. A COLD FRONT WILL CROSS LAKE ERIE THIS EVENING AND WINDS WILL SHIFT TO THE NORTHWEST AND INCREASE TO 15 TO 25 KNOTS. WAVES WILL BUILD TO 5 TO 7 FEET BY SUNRISE ON FRIDAY. THE NORTHWEST WINDS WILL CONTINUE INTO SATURDAY AND GRADUALLY DIMINISH TOWARD MIDDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
8 follow-up statements
429 WHUS71 KCLE 270204 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 904 PM EST THU NOV 26 2009 LEZ142>149-271015- /O.CON.KCLE.SC.Y.0166.000000T0000Z-091128T2100Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 904 PM EST THU NOV 26 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST SATURDAY. A COLD FRONT WILL CROSS LAKE ERIE TONIGHT...AS IT DOES THE WINDS WILL SHIFT TO THE NORTHWEST AND INCREASE TO 15 TO 25 KNOTS. WAVES WILL BUILD TO 5 TO 7 FEET BY SUNRISE ON FRIDAY. THE NORTHWEST WINDS WILL CONTINUE INTO SATURDAY BUT GRADUALLY DIMINISH TOWARD MIDDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$
783 WHUS71 KCLE 270824 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 324 AM EST FRI NOV 27 2009 LEZ142>149-271630- /O.CON.KCLE.SC.Y.0166.000000T0000Z-091128T2100Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 324 AM EST FRI NOV 27 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST SATURDAY. NORTHWEST WINDS OF 15 TO 25 KNOTS WITH CONTINUE THROUGH TONIGHT. WAVES WILL BUILD TO 5 TO 8 FEET TODAY. WINDS WILL BECOME WESTERLY AND GRADUALLY DIMINISH ON SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$
945 WHUS71 KCLE 271422 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 922 AM EST FRI NOV 27 2009 LEZ142>149-272230- /O.CON.KCLE.SC.Y.0166.000000T0000Z-091128T2100Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 922 AM EST FRI NOV 27 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST SATURDAY. NORTHWEST WINDS OF 15 TO 30 KNOTS WILL CONTINUE WELL INTO TONIGHT THEN GRADUALLY DIMINISH LATE TONIGHT INTO SATURDAY AFTERNOON. WAVES WILL BUILD TO 5 TO 8 FEET TODAY THEN DIMINISH SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$
569 WHUS71 KCLE 272012 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 312 PM EST FRI NOV 27 2009 LEZ142>145-280415- /O.EXT.KCLE.SC.Y.0166.000000T0000Z-091128T0900Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- 312 PM EST FRI NOV 27 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM EST SATURDAY. NORTHWEST WINDS OF 15 TO 25 KNOTS WILL CONTINUE INTO TONIGHT THEN GRADUALLY DIMINISH LATER TONIGHT. WAVES OF 4 TO 6 FEET WILL SUBSIDE TO 2 TO 4 FEET BY LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$ LEZ146>149-280415- /O.CON.KCLE.SC.Y.0166.000000T0000Z-091128T2100Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 312 PM EST FRI NOV 27 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST SATURDAY. NORTHWEST WINDS TO 30 KNOTS WILL CONTINUE WELL INTO TONIGHT THEN GRADUALLY DIMINISH LATE TONIGHT INTO SATURDAY AFTERNOON. WAVES OF 5 TO 8 FEET WILL GRADUALLY DIMINISH LATE TONIGHT AND SATURDAY TO 2 TO 4 FEET BY LATE SATURDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$
505 WHUS71 KCLE 280305 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1005 PM EST FRI NOV 27 2009 LEZ146>149-281115- /O.CON.KCLE.SC.Y.0166.000000T0000Z-091128T2100Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 1005 PM EST FRI NOV 27 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST SATURDAY. NORTHWEST WINDS TO 30 KNOTS WILL GRADUALLY DIMINISH TO 10 TO 20 KNOTS BY SATURDAY MORNING. WAVES OF 5 TO 8 FEET WILL GRADUALLY SUBSIDE TO 2 TO 4 FEET BY LATE SATURDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$ LEZ142>145-280900- /O.CON.KCLE.SC.Y.0166.000000T0000Z-091128T0900Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- 1005 PM EST FRI NOV 27 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SATURDAY. NORTHWEST WINDS OF 15 TO 25 KNOTS WILL DIMINISH TO 5 TO 15 KNOTS AND WAVES WILL CONTINUE TO SUBSIDE TO 2 TO 4 FEET BY EARLY SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$
399 WHUS71 KCLE 280908 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 408 AM EST SAT NOV 28 2009 LEZ142>145-281015- /O.EXP.KCLE.SC.Y.0166.000000T0000Z-091128T0900Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- 408 AM EST SAT NOV 28 2009 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. $$ LEZ146>149-281715- /O.CON.KCLE.SC.Y.0166.000000T0000Z-091128T2100Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 408 AM EST SAT NOV 28 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. NORTHWEST WINDS OF 15 TO 20 KNOTS WILL GRADUALLY DIMINISH TO 10 TO 20 KNOTS BY THIS AFTERNOON. WAVES OF 5 TO 7 FEET WILL GRADUALLY SUBSIDE TO 2 TO 4 FEET BY LATE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$
470 WHUS71 KCLE 281439 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 939 AM EST SAT NOV 28 2009 LEZ146-281545- /O.CAN.KCLE.SC.Y.0166.000000T0000Z-091128T2100Z/ AVON POINT TO WILLOWICK OH- 939 AM EST SAT NOV 28 2009 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY. SOUTHWEST WINDS WILL DECREASE TO 10 TO 15 KNOTS AND WAVES WILL DIMINISH TO 1 TO 3 FEET THIS AFTERNOON. $$ LEZ147>149-282245- /O.EXT.KCLE.SC.Y.0166.000000T0000Z-091129T0000Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 939 AM EST SAT NOV 28 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM EST THIS EVENING. SOUTHWEST WINDS OF 15 TO 20 KNOTS WILL GRADUALLY DIMINISH TO 10 TO 20 KNOTS BY THIS EVENING. WAVES OF 3 TO 5 FEET WILL GRADUALLY SUBSIDE TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$ GARNET
072 WHUS71 KCLE 281847 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 147 PM EST SAT NOV 28 2009 LEZ147>149-282000- /O.CAN.KCLE.SC.Y.0166.000000T0000Z-091129T0000Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 147 PM EST SAT NOV 28 2009 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY. SOUTHWEST WINDS HAVE DECREASED IN INTENSITY AND FALLEN BELOW SMALL CRAFT CRITERIA. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Nov 26, 3:21 PM EST, 9 minutes earlier.
Area forecast discussion, Nov 26, 3:21 PM EST, 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 321 PM EST THU NOV 26 2009 .SYNOPSIS... LOW PRESSURE OVER NORTHERN LAKE HURON WILL SLOWLY MOVE OFF TO THE EAST THROUGH FRIDAY PULLING A REINFORCING COLD FRONT ACROSS OUR AREA TONIGHT. WEAK HIGH PRESSURE WILL MOVE UP THE OHIO VALLEY SATURDAY. ANOTHER SERIES OF COLD FRONTS WILL MOVE THROUGH THE REGION SUNDAY NIGHT AND MONDAY. && .NEAR TERM /UNTIL 6 AM FRIDAY/... A REINFORCING COLD FRONT CROSSING THE AREA TONIGHT WILL PROVIDE A FOCUS TO CONVERGE MOISTURE AND CREATE LIFT TO INDUCE PRECIPITATION DEVELOPMENT. COLDER AIR MOVING IN WITH THE FRONT SHOULD CHANGE MOST OR ALL OF THE PRECIP FROM RAIN TO SNOW. ADDED INSTABILITY FROM THE PRESENCE OF THE MID AND UPPER LOW OVER LAKE ERIE WILL ADD INSTABILITY AND HELP TO GENERATE LAKE ENHANCED SHSN FOR THE SNOWBELT. THE WARMER TEMPS LEADING INTO THE EVENT SHOULD LIMIT SNOW ACCUMULATION AS TEMPS WILL STRUGGLE TO DROP TO OR BELOW THE FREEZING POINT IN THE SNOWBELT TONIGHT. THIS WILL ALLOW MOST OF THE SNOW TO MELT ON THE ROADWAYS EXCEPT WHEN HEAVIER BURSTS OF SNOW OCCUR AT A RATE THAT IS BRIEFLY FASTER THAN THE SNOW CAN MELT. IT SEEMS REASONABLE THAT UP TO AN INCH OF WET SNOW MAY ACCUMULATE IN GRASSY AREAS OVER A GOOD PART OF THE CWA WITH LOCALLY HIGHER AMOUNTS IN THE SNOWBELT. WARMER TEMPS ALONG THE IMMEDIATE LAKESHORE WILL AFFECT PRECIP TYPE AND REDUCE OR ELIMINATE ANY ACCUMULATION THERE. && .SHORT TERM /6 AM FRIDAY THROUGH SUNDAY NIGHT/... MOST OF THE SHSN SHOULD SHIFT INTO THE NE PART OF THE CWA FOR FRI INTO FRI NIGHT WITH A TAPERING OF THE COVERAGE AND INTENSITY OF THE SHSN BY LATER FRI NIGHT. THE LAST OF THE SHSN SHOULD BE ENDING SAT MORNING AS THE MOISTURE IS SHOVED OFF TO THE EAST AS HIGH PRESSURE RIDGING BUILDS INTO THE SNOWBELT BY MIDDAY. ACCUMULATION WILL REMAIN QUESTIONABLE DUE TO TEMPS FRI ABOVE FREEZING ALONG WITH PRECIP TYPE QUESTIONS. STILL SHOULD SEE SOME FAVORED HIGHER TERRAIN AREAS SEE UP TO 3 INCHES LOCALLY OF ACCUMULATION ON GRASSY AREAS. BELOW NORMAL TEMPS ON FRIDAY...WILL RECOVER TO BE CLOSER TO NORMAL FOR SATURDAY FOR ALL BUT THE EASTERN PART OF THE SNOWBELT WHERE READINGS MAY NOT GET OUT OF THE 30S. HIGH PRESSURE WILL PROVIDE DRY WEATHER LATER SAT INTO SUN MORNING. A FAST MOVING MID AND UPPER FLOW WILL QUICKLY BRING INCREASED MOISTURE AND CLOUDS BACK FOR SUNDAY FROM WEST TO EAST. CHANCES FOR RAIN WILL INCREASE SUN INTO SUNDAY NIGHT WITH THE PASSAGE OF A COLD FRONT PROVIDING INCREASED CONVERGENCE AND LIFT. TEMPS PROBABLY WILL GET COLD ENOUGH LATE SUNDAY NIGHT FOR CHANGE TO SNOW. && .LONG TERM /MONDAY THROUGH THURSDAY/... COLD POOL EXPECTED TO SLIDE SOUTHEAST INTO THE AREA IN THE WAKE OF THE COLD FRONT. LEFTOVER LAKE EFFECT SHOWERS EXPECTED TO CONTINUE ON MONDAY BUT THEN CHANCES DROP OFF TO SLIGHT CHANCE THAT WILL CONTINUE INTO TUESDAY. HIGH PRESSURE SLIDES IN FROM THE SOUTHWEST AND FLOW MAY TAKE A WHILE TO PUSH LEFTOVER MOISTURE OUT OF THE AREA. HIGH PRESSURE DOMINATES THE REGION ON WEDNESDAY. MODELS ARE IN AGREEMENT WITH DEVELOPING A LOW PRESSURE SYSTEM OVER THE GULF COAST REGION AND MOVING THE STORM SYSTEM UP THE COAST. THE DIFFERENCE IS THE INTENSITY OF THE LOW AND EXTENT IT REACHES BACK TO THE WEST. GFS KEEPS THE LOW EXCLUSIVELY ALONG THE COAST SPILLING BACK SOME CLOUDS FROM THE WEST. EUROPEAN HAS A HISTORY OF TRACKING LOW EAST ACROSS THE GREAT LAKES AND THEN BECOME ABSORBED IN THE COASTAL STORM. EUROPEAN ALSO HAS THE LOW TRACK MUCH FURTHER WEST. I DECIDED TO SPLIT THE DIFFERENCE AND STILL KEEP A MENTION OF PRECIPITATION GOING IN THE LATTER PERIODS OF THE FORECAST. MODELS DO INDICATE AIR WITH THIS SYSTEM SHOULD BE WARM ENOUGH ALOFT TO KEEP PRECIPITATION FOR THE MOST PART RAIN. GRADUAL DROP IN TEMPERATURES THROUGH THE COURSE OF THE EXTENDED PERIODS AS SLIGHTLY COLDER AIR BEGINS TO WORK EAST ACROSS THE REGION. && .AVIATION /20Z THURSDAY THROUGH TUESDAY/... UPPER LEVEL LOW AND ASSOCIATED SURFACE LOW CONTINUE TO ROTATE CLOUDS AND PRECIPITATION TOWARD THE FORECAST AREA. EXPECTING CEILINGS TO DROP INTO MVFR CATEGORY ACROSS THE FORECAST AREA THROUGH THE NIGHT WITH IMPROVEMENT TOMORROW MORNING. REDUCTION SHOULD BE LIMITED IN THE VISIBILITY DOWN TO MVFR THROUGH THE NIGHT IN THE PRECIPITATION AND MIST. PRECIPITATION IS EXPECTED TO BE LIMITED IN THE WEST AND WILL TRANSITION INTO SOME LAKE EFFECT DURING THE MORNING HOURS IN THE EAST. WINDS EXPECTED TO INCREASE DURING THE EVENING AND CONTINUE INTO TOMORROW. .OUTLOOK...AREAS OF MVFR POSSIBLE NW OHIO LATE SUN AND EVERYWHERE SUNDAY NIGHT AND MONDAY. && .MARINE... WILL NEED TO ISSUE A SMALL CRAFT ADVISORY WITH THIS FORECAST GIVEN THE EXPECTED INCREASE IN THE SURFACE PRESSURE GRADIENT AND COOLING ALOFT WHICH WILL ALLOW STRONGER WINDS TO MIX TO THE SURFACE AS A WEAK COLD FRONT MOVES ACROSS THE LAKE THIS EVENING. MODERATE NORTHWEST FLOW OF 15 TO 25 KNOTS WILL DEVELOP AFTER FRONTAL PASSAGE AND PERSIST UNTIL EARLY SATURDAY WHEN HIGH PRESSURE WILL BUILD INTO THE REGION. WINDS WILL LIKELY REMAIN BELOW SCA CRITERIA FROM LATE SATURDAY UNTIL SUNRISE TUESDAY. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...SMALL CRAFT ADVISORY UNTIL 4 PM EST SATURDAY FOR LEZ142>149. && SYNOPSIS...ADAMS NEAR TERM...ADAMS SHORT TERM...ADAMS LONG TERM...LOMBARDY AVIATION...LOMBARDY MARINE...REL
Hazardous weather outlook, Nov 26, 4:41 AM EST, 10 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 441 AM EST THU NOV 26 2009 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-270945- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 441 AM EST THU NOV 26 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. LAKE EFFECT SNOW SHOWERS MAY BEGIN FRIDAY INTO FRIDAY NIGHT ACROSS PORTIONS OF INLAND NORTHEAST OHIO INTO NORTHWEST PENNSYLVANIA. ACCUMULATIONS WILL BE POSSIBLE IN THE HIGHER ELEVATIONS BUT THE WARM GROUND SHOULD LIMIT AMOUNTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-270945- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 441 AM EST THU NOV 26 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in Ohio, 2009Every small craft advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.